A characterization of the projections of monogenic partial transformation semigroups. I
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1971), pp. 54-62
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1971_7_a7,
author = {P. M. Olonichev},
title = {A~characterization of the projections of monogenic partial transformation {semigroups.~I}},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {54--62},
year = {1971},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1971_7_a7/}
}
P. M. Olonichev. A characterization of the projections of monogenic partial transformation semigroups. I. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1971), pp. 54-62. http://geodesic.mathdoc.fr/item/IVM_1971_7_a7/